# SDR LR7A2013072300700

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11, CHECK WHILE PERFORMING NR 2148, FOUND LT HORIZONTAL STABILIZER L/E EJECTOR INTERIOR STRINGER SKIN SUPPORT BRACKET HAD CRACKED; HSS276.5.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW 51-60 AND 51-70.
